Case of lamotrigine-induced drug adverse reaction under tocilizumab treatment with clinical and virological features of drug-induced hypersensitivity syndrome

Hisato Iriki, Takeshi Ouchi, Hiromi Ito, Miho Sawada, Miho Mukai, Hisashi Nomura, Yuko Baba, Takeya Adachi, Takeru Funakoshi, Masayuki Amagai, Hayato Takahashi

研究成果: Article査読

6 被引用数 (Scopus)

抄録

The pathological mechanisms and immunological kinetics of drug-induced hypersensitivity syndrome (DIHS), including the relevance of interleukin (IL)-6, remain unclear. We report a case of drug adverse reaction that does not fulfill the diagnostic criteria of DIHS but mimics its characteristic features. Because the patient was under anti-IL-6 therapy at the onset, some symptoms typically seen in DIHS were absent, such as fever and leukocyte count abnormalities. However, the characteristic features of DIHS were clearly observed in the subsequent course, including the repeated recurrence of skin rash, prolonged liver dysfunction and reactivation of herpes viruses. This case suggested that IL-6 role at the onset is not a main factor to determine the subsequent pathomechanism of DIHS and attention should be paid to the preceding therapy for achieving accurate diagnosis.

本文言語English
ページ(範囲)738-741
ページ数4
ジャーナルJournal of Dermatology
45
6
DOI
出版ステータスPublished - 2018 6月

ASJC Scopus subject areas

  • 皮膚病学

フィンガープリント

「Case of lamotrigine-induced drug adverse reaction under tocilizumab treatment with clinical and virological features of drug-induced hypersensitivity syndrome」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル